# SDR DALA2024030603060

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 42,771 hours, 30,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UKNOWN
- Condition: Cracked
- Location: Bs 184
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL ON INNER STRUCTURE STA Y=184 BTW BEAMS #4 & 5 AT PASSENGER DOOR (L1). SUMMARY OF NRC 00107: INTERCOSTAL ON INNER STRUCTURE STA Y=184 BTW BEAMS #4 & 5 AT PASSENGER DOOR (L1) WAS REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #0231270)
